Volume 9, Issue Supplement 1, February 2002, Pages 106 - 126
Adjoint Symmetry Constraints Leading to Binary Nonlinearization
Wen-Xiu Ma, Ruguang Zhou
Received 25 July 2001, Accepted 16 August 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.s1.10How to use a DOI?
- Adjoint symmetry constraints are presented to manipulate binary nonlinearization, and shown to be a slight weaker condition than symmetry constraints in the case of Hamiltonian systems. Applications to the multicomponent AKNS system of nonlinear Schrödinger equations and the multi-wave interaction equations, associated with 3×3 matrix spectral problems, are made for establishing their integrable decompositions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Wen-Xiu Ma AU - Ruguang Zhou PY - 2002 DA - 2002/02/01 TI - Adjoint Symmetry Constraints Leading to Binary Nonlinearization JO - Journal of Nonlinear Mathematical Physics SP - 106 EP - 126 VL - 9 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s1.10 DO - https://doi.org/10.2991/jnmp.2002.9.s1.10 ID - Ma2002 ER -